# SDR EIAA2011220

- Difficulty date: August 24, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,968 hours, 23,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S135610A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EACH EMERGRENCY EXIT LIGHT FAILED TO LIGHT UP IN MAIN DECK.  THREE EACH EMERGENCY LIGHT BATTERY PACKS IN MAIN DECK REMOVED AND REPLACED.  OPS CHECK CARRIED OUT AS PER AMM 33-51-04 AND FOUND SATISFACTORY.
